A 41-year-old female asked:
Can taking vitamin b12 cause heart palpitations?
2 doctor answers • 5 doctors weighed in
Dr. Victor Bonuelanswered
Internal Medicine 40 years experience
Its possible but: Less likely. Take care! http://www.mayoclinic.com/health/vitamin-b12/ns_patient-vitaminb12. http://www.mayoclinic.com/health/heart-palpitations/ds01139.
4.7k viewsAnswered >2 years ago
A Verified Doctoranswered
Internal Medicine 39 years experience
No: This is not a side effect of b12.
4.7k viewsReviewed >2 years ago
Last updated Dec 8, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.